Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 81 to 100 of 1869

81
Minimal asymptotic translation lengths of Torelli groups and pure braid groups on the curve graph

Baik, Hyungryulresearcher; Shin, Hyunshik, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2020, no.24, pp.9974 - 9987, 2020-12

82
Asymptotic Structure for the Clique Density Theorem

Kim, Jaehoonresearcher; Liu, Hong; Pikhurko, Oleg; Sharifzadeh, Maryam, DISCRETE ANALYSIS, pp.19, 2020-12

83
Assessment of time-varying systemic risk in credit default swap indices: Simultaneity and contagiousness

Choe, Geon Horesearcher; Choi, So Eun; Jang, Hyun Jin, NORTH AMERICAN JOURNAL OF ECONOMICS AND FINANCE, v.54, 2020-11

84
ALGEBRAIC AND GEOMETRIC PROPERTIES OF FLAG BOTT-SAMELSON VARIETIES AND APPLICATIONS TO REPRESENTATIONS

Fujita, Naoki; Lee, Eunjeong; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.309, no.1, pp.145 - 194, 2020-11

85
The minimum spectral radius of Kr+1-saturated graphs

Kim, Jaehoonresearcher; Kim, Seog-Jin; Kostochka, Alexandr, V; Suil, O., DISCRETE MATHEMATICS, v.343, no.11, 2020-11

86
Positive vector solutions for nonlinear Schrodinger systems with strong interspecies attractive forces

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Seok, Jinmyoung, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.143, pp.73 - 115, 2020-11

87
Free energy of bipartite spherical Sherrington-Kirkpatrick model

Baik, Jinho; Lee, Ji Oonresearcher, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, v.56, no.4, pp.2897 - 2934, 2020-11

88
Pricing of American lookback spread options

Woo, Min Hyeok; Choe, Geon Horesearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.10, pp.6300 - 6318, 2020-10

89
Comparison of climatic factors on mosquito abundance at US Army Garrison Humphreys, Republic of Korea

Hwang, Myung-Jae; Kim, Heung-Chul; Klein, Terry A.; Chong, Sung-Tae; Sim, Kisung; Chung, Yeonseungresearcher; Cheong, Hae-Kwan, PLOS ONE, v.15, no.10, 2020-10

90
Stochastic geometry analysis of the correlation between consecutive packet transmissions in WLAN

Oh, Youngrock; Hwang, Gangukresearcher, ANNALS OF OPERATIONS RESEARCH, v.293, no.1, pp.213 - 235, 2020-10

91
Minimal grid diagrams of 11 crossing prime alternating knots

Jin, Gyo Taekresearcher; Lee, Hwa Jeong, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.29, no.11, pp.2050076, 2020-10

92
A Short Note on Improvement of Agreement Rate

Kim, Doyeob; Kim, Sung-Horesearcher, JOURNAL OF CLASSIFICATION, v.37, no.3, pp.550 - 557, 2020-10

93
FLAG BOTT MANIFOLDS AND THE TORIC CLOSURE OF A GENERIC ORBIT ASSOCIATED TO A GENERALIZED BOTT MANIFOLD

Kuroki, Shintaro; Lee, Eunjeong; Song, Jongbaek; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.308, no.2, pp.347 - 392, 2020-10

94
A copula-based systemic risk measure: application to investment-grade and high-yield CDS portfolios

Choi, So Eun; Jang, Hyun Jin; Choe, Geon Horesearcher, APPLIED ECONOMICS LETTERS, v.27, no.15, pp.1264 - 1271, 2020-09

95
Bayesian latent factor regression for multivariate functional data with variable selection

Noh, Heesang; Choi, Taeryon; Park, Jinsu; Chung, Yeonseungresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.49, pp.901 - 923, 2020-09

96
PRECONDITIONERS FOR A COUPLED PROBLEM BY A PENALTY TERM ARISEN IN AN AUGMENTED LAGRANGIAN METHOD

Lee, Chang-Ockresearcher; Park, Eun-Hee, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.57, no.5, pp.1267 - 1286, 2020-09

97
PTEM: A POPULARITY-BASED TOPICAL EXPERTISE MODEL FOR COMMUNITY QUESTION ANSWERING

Jung, Hohyun; Lee, Jae-Gilresearcher; Lee, Namgil; Kim, Sung-Horesearcher, ANNALS OF APPLIED STATISTICS, v.14, no.3, pp.1304 - 1325, 2020-09

98
PROPAGATION OF THE MONO-KINETIC SOLUTION IN THE CUCKER-SMALE-TYPE KINETIC EQUATIONS

Kang, Moon-Jinresearcher; Kim, Jeongho, COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.5, pp.1221 - 1231, 2020-09

99
Rational cobordisms and integral homology

Aceto, Paolo; Celoria, Daniele; Park, JungHwanresearcher, COMPOSITIO MATHEMATICA, v.156, no.9, pp.1825 - 1845, 2020-09

100
LARGE DEVIATIONS AND LOCALIZATION OF THE MICROCANONICAL ENSEMBLES GIVEN BY MULTIPLE CONSTRAINTS

Nam, Kyeongsikresearcher, ANNALS OF PROBABILITY, v.48, no.5, pp.2525 - 2564, 2020-09

rss_1.0 rss_2.0 atom_1.0